MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number 40083
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024 a patient received 0.25 cc of revanesse versa+ under each eye, in the mid pupillary line.The product was placed on the "orbital rim".Blt compounded topical anesthetic was applied to the area prior to injection.There were no concerns or adverse events at the time of injection.At some unspecified later date the patient complained of swelling under the eyes.There were no nodules, erythema or inflammation.No photos were provided.The product and area was treated with hylenex and rf micro needling.My clinical opinion based on the limited information provided, is that this case represents suboptimal product selection and placement.There is no history of product aes.The patient's dissatisfaction was treated by dissolving the product.Internal report number: (b)(4).

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n,
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key20636893
Report Number3004423487-2024-00024
Device Sequence Number12639172
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Model Number40083
Device Lot Number24E144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic
Patient RaceWhite